# SDR COMA0660596

- Difficulty date: October 31, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 21,547 hours, 20,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60205
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING LOWER EMERGENCY SIGN WILL NOT ILLUMINATE.  REPLACED BROKEN CONNECTOR ON BACK OF EMERGENCY EXIT SIGN.
